# SDR SWAA2022051127874

- Difficulty date: December 11, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Incorrect
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) REPAIR AT BS 205 - 217 APPROX 10' ABOVE STR 24R REQUIRES REPLACEMENT DUE TO DOUBLER THICKNESS. (REF ESR #19-06121) / (SKYLINE DTIP) REPAIR AT BS 205 - 217 APPROX 10' ABOVE STR 24R WAS REPAIRED IAW ATS ER 19-06240 REV IR DATED 23DEC19 AND EA 1-753-36225 REV IR
